Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("PROGRAMMATION CONVEXE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3793

  • Page / 152

Export

Selection :

  • and

SUR UN RESULTAT GENERAL EN ANALYSE CONVEXEPSHENICHNYJ BN; MEDVEDOVSKIJ IB.1976; KIBERNETIKA, U.S.S.R.; S.S.S.R.; DA. 1976; NO 1; PP. 60-63; ABS. ANGL.; BIBL. 9 REF.Article

SUR UN PROBLEME DE PROGRAMMATION EN RESEAUWEGLARZ J.1975; PRZEGL. STATYST.; POLSKA; DA. 1975; VOL. 22; NO 4; PP. 549-555; ABS. RUSSE ANGL.; BIBL. 5 REF.Article

A DUALITY THEOREM FOR A CONVEX PROGRAMMING PROBLEM IN ORDER COMPLETE VECTOR LATTICES.ZOWE J.1975; J. MATH. ANAL. APPL.; U.S.A.; DA. 1975; VOL. 50; NO 2; PP. 273-287; BIBL. 11 REF.Article

ON A CONVEX PROGRAMMING PROBLEM OF ROZANOV.DANTZIG GB.1974; APPL. MATH. OPTIMIZ.; GERM.; DA. 1974; VOL. 1; NO 2; PP. 189-192Article

A DUALITY THEORY FOR CONVEX PROGRAMMING WITH SEL-INCLUSIVE CONSTRAINTS.SOYSTER AL.1974; OPER. RES.; U.S.A.; DA. 1974; VOL. 22; NO 4; PP. 892-898; BIBL. 4 REF.Article

THE CONTINUITY OF THE PERTURBATION FUNCTION OF A CONVEX PROGRAMHOGAN WW.1973; OPER. RES.; U.S.A.; DA. 1973; VOL. 21; NO 1; PP. 351-352; BIBL. 7 REF.Serial Issue

LOCALLY UNIFORMLY QUASI-CONVEX PROGRAMMING.LOONEY CG.1975; S.I.A.M. J. APPL. MATH.; U.S.A.; DA. 1975; VOL. 28; NO 4; PP. 881-884; BIBL. 8 REF.Article

EINIGE BEMERKUNGEN ZUR DUALITAET IN DER KONVEXEN OPTIMIERUNG. = REMARQUES SUR LA DUALITE EN OPTIMISATION CONVEXEMACKENROTH U.1975; COMPUTING; AUST.; DA. 1975; VOL. 14; NO 3; PP. 251-259; ABS. ANGL.; BIBL. 11 REF.Article

BOUNDS FOR STOCHASTIC CONVEX PROGRAMS.POLLATSCHEK MA.1974; Z. OPER. RES.; DTSCH.; DA. 1974; VOL. 18; NO 1; PP. 27-39; BIBL. 2 REF.Article

DVOJSTVENNOST' MINKOVSKOGO I EE PRILOZHENIYA. = DUALITE DE MINKOWSKI ET SES APPLICATIONSKUTATELADZE SS; RUBINOV AM.1976; NOVOSIBIRSK; NAUKA; DA. 1976; PP. 1-253; BIBL. 9 P. 1/2Book

CONCERNING THE SOLUTION VECTOR FOR PARAMETRIC PROGRAMMING PROBLEMS. = A PROPOS DU VECTEUR SOLUTION POUR LES PROBLEMES DE PROGRAMMATION PARAMETRIQUEHARTFIEL DJ; CURRY GL.1974; S.I.A.M. J. APPL. MATH.; U.S.A.; DA. 1974; VOL. 26; NO 2; PP. 294-296; BIBL. 8 REF.Article

UNE CARACTERISTIQUE DES FONCTIONS DE PENALITEKAPLAN AA.1972; OPTIMIZACIJA; S.S.S.R.; DA. 1972; NO 8; PP. 13-22; BIBL. 7 REF.Serial Issue

OPTIMIZATION OF GEOMETRY IN TRUSS DESIGNSVANBERG K.1981; COMPUT. METHODS APPL. MECH. ENG.; ISSN 0045-7825; NLD; DA. 1981; VOL. 28; NO 1; PP. 63-80; BIBL. 9 REF.Article

KANTOROVICH ESTIMATES FOR SOME CONVEX PROGRAMS.GOLDSTEIN AA; TAPIA RA.1973; S.I.A.M. J. CONTROL; U.S.A.; DA. 1973; VOL. 11; NO 2; PP. 375-377; BIBL. 4 REF.Article

QUASI-CONVEXITY STRICTLY QUASI-CONVEXITY AND PSEUDO-CONVEXITY OF COMPOSITE OBJECTIVE FUNCTIONSBEREANU B.1972; REV. FR. INFORMAT. RECH. OPERAT., R; FR.; DA. 1972; VOL. 6; NO 1; PP. 15-26; ABS. FR.; BIBL. 21 REF.Serial Issue

AN APPLICATION OF ERROR BOUNDS FOR CONVEX PROGRAMMING IN A LINEAR SPACE. = UNE APPLICATION DES BERNES D'ERREURS EN VUE DE LA PROGRAMMATION CONVEXE DANS UN ESPACE AFFINEROBINSON SM.1975; S.I.A.M. J. CONTROL; U.S.A.; DA. 1975; VOL. 13; NO 2; PP. 271-273; BIBL. 7 REF.Article

LOWER BOUNDS FOR CONVEX PROGRAMMES = BORNES INFERIEURES POUR LES PROGRAMMES CONVEXESSCOTT CH; JEFFERSON TR.1982; INT. J. SYST. SCI.; ISSN 0020-7721; GBR; DA. 1982; VOL. 13; NO 10; PP. 1109-1115; BIBL. 6 REF.Article

AN ITERATIVE ROW-ACTION METHOD FOR INTERVAL CONVEX PROGRAMMINGCENSOR Y; LENT A.1981; J. OPTIM. THEORY APPL.; ISSN 0022-3239; USA; DA. 1981; VOL. 34; NO 3; PP. 321-353; BIBL. 18 REF.Article

CHARACTERIZATIONS OF OPTIMALITY FOR CONTINUOUS CONVEX MATHETICAL PROGRAMS. I: LINEAR CONSTRAINTSSCOTT CH; JEFFERSON TR.1979; J. AUSTRAL. MATH. SOC., B; AUS; DA. 1979; VOL. 21; NO 1; PP. 37-44; BIBL. 6 REF.Article

STABILITY IN CONVEX QUADRATIC PARAMETRIC PROGRAMMING.GUDDAT J.1976; MATH. OPER.-FORSCH. STATIST.; DTSCH.; DA. 1976; VOL. 7; NO 2; PP. 223-245; ABS. ALLEM. RUSSE; BIBL. 21 REF.Article

GENANIGKEITSSCHRANKEN BEI GEMISCHTER ANWENDUNG VON BARRIERE- UND STRAFMETHODEN IN DER KONVEXEN OPTIMIERUNG. = BORNES DE PRECISION DANS LE CAS DE METHODES MELANGEES UTILISANT BARRIERES ET PENALITES EN PROGRAMMATION CONVEXEGROSSMANN C; KURCZ A; SCHONIGER G et al.1976; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1976; VOL. 56; NO 4; PP. 161-165; ABS. ANGL. RUSSE; BIBL. 4 REF.Article

QUELQUES PROPRIETES DES TRANSFORMATIONS DE DECOMPOSITION DES PROBLEMES DE PROGRAMMATION MATHEMATIQUEVERINA LF.1976; VESCI AKAD. NAVUK B.S.S.R., FIZ.-MAT. NAVUK; S.S.S.R.; DA. 1976; NO 1; PP. 114-115; BIBL. 2 REF.Article

SOLUTION DU PROBLEME DE PROGRAMMATION CONVEXE PAR LA METHODE DE KELLEY AVEC UN NOMBRE FIXE D'HYPERPLANSFREJMAN MI.1976; VEST. LENINGRAD. UNIV.; S.S.S.R.; DA. 1976; NO 1; PP. 155-157; ABS. ANGL.; BIBL. 2 REF.Article

A SADDLE-POINT CRITERION FOR CONVEX PROBLEMS WITH INFINITE-DIMENSIONAL EQUALITY CONSTRAINTS. = CRITERE DU POINT SELLE POUR LES PROBLEMES CONVEXES AVEC LIAISONS EN NOMBRE INFINIBAZARAA MS; GOODE JJ.1975; J. OPTIMIZ. THEORY APPL.; U.S.A.; DA. 1975; VOL. 17; NO 1-2; PP. 115-131; BIBL. 1 P. 1/2Article

EINE ALLGEMEINE, SYMMETRISCHE FORMULIERUNG DES DEKOMPOSITIONSPRINZIPS FUER DUALE PAARE NICHTLINEARER MINMAX- UND MAXMIN-PROBLEME. = UNE FORMULATION SYMETRIE GENERALE DU PRINCIPE DE DECOMPOSITION POUR UN COUPLE DUAL DE PROBLEMES MINIMAX-MAXIMIN NON LINEAIRESOETTLI W.1974; Z. OPER. RES.; DTSCH.; DA. 1974; VOL. 18; NO 1; PP. 1-18; ABS. ANGL.; BIBL. 7 REF.Article

  • Page / 152